# SDR AALA20161129022

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 12,428 hours, 4,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037702
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EXIT SIGN DETACHED.  SECURED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
